The last few days I have been having major fatigue (feels like someone stuck a straw in me and sucked all of my energy out), blurred vision in left eye (left side has always been the problem, with weakness and vision problems), intense muscle spasms in lower back and legs, cold burning in face, chest, arms, legs and feet, thinking and concentration problems, ringing in ears and brain fog. I try to ignore it most days, but is is bad the last few. Finances are tight so I don't go to the doctor every-time, I have problems. Is there a medication out there that could help with these issues? I still work and really want to keep working. Today is bed rest day. :-(
If it is a true relapse, which is what it does sound like, the only medication that is likely to help is IV steroids. And by 'help' I mean shortening the duration of the relapse. My experience with this treatment is that sometimes it works really fast with certain symptoms, and other times with other symptoms it hasn't helped much at all. But more so the former than the latter, so I take them for all but the most mild of relapses. I'm so sorry that you must restrict your access to doctors due to finances - that is just so wrong - so perhaps as a start you could put in a call to her/him to discuss your symptoms. S/he will let you know how concerned you should be and if you need treatment or at least a visit for evaluation.
Thank you for your response. I made it through without going to the hospital for IV steroids. :-) It only lasted 8 days this time. Rest and fluids helped. I keep a log of the symptoms and the intensity levels, so when I see the doc (which is coming up), we will need to discuss. Thank you for your support and input, it is very much appreciated. Hugs to you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST